Category: 

How Do I Reduce Anavar® Side Effects?

Taking Anavar under medical advice at the correct dosage may reduce side effects.
Anavar side effects may be reduced by not taking the medication on an empty stomach.
Anavar is used to aid in the building of muscle.
Article Details
  • Written By: K. Gierok
  • Edited By: Lucy Oppenheimer
  • Last Modified Date: 29 August 2014
  • Copyright Protected:
    2003-2014
    Conjecture Corporation
  • Print this Article
Free Widgets for your Site/Blog
Over 33% of the 800 plant species on the island of Socotra off the coast of Yemen are not found anywhere else on Earth.  more...

September 19 ,  1957 :  The US conducted the world's first underground nuclear explosion in Nevada.  more...

Anavar® is an anabolic steroid that is commonly used in the promotion of muscle growth. While the steroid has been found to be highly effective, it does have a number of side effects, including some serious ones. Some of the most common side effects associated with Anavar® use include weight gain, impairments in liver function, and decreased testosterone production. To prevent or reduce the potential for these possible side effects, individuals should only take the drug upon the advice of a health care professional. In addition, correct dosage recommendations should be followed. Taking the medication at the same time each day, and not on an empty stomach, can also help.

To reduce the potential for negative side effects, individuals who have been prescribed this medication should follow correct dosage recommendations. In most cases, it's recommended in dosages ranging from 10 to 20 milligrams per day. While it may be prescribed in dosages above 20 milligrams, health care professionals typically advise against taking this amount for more than a day or two at a time. Those who are concerned about the dosage of their prescription should confer with a health care professional.

Ad

Another way to reduce Anavar® side effects involves taking the medication at the same time each day. While the specific time that the medication is taken usually doesn’t matter, consistency can be important. Consistency in when the dose is taken will help avoid missed doses. Taking daily doses close to each other — significantly less than 24 hours apart — can dramatically increase the amount of the drug in the body and have adverse effects.

Working with a health care professional is important in the prevention of negative side effects. A medical professional should consider a patient's health history as well as any other medications the patient may be taking. Consideration as to how drugs interact is very important in terms of avoiding negative and even fatal side effects. Health care professionals may also be able to make additional recommendations that can aid in the treatment and prevention of side effects associated with Anavar®.

Taking Anavar® on an empty stomach can cause an upset stomach. In most cases, a small glass or juice, milk, or even crackers is enough to reduce this possible side effect. Grapefruit juice or other acidic juices should be avoided within 30 minutes of medication consumption, as it may make any Anavar® side effects worse.

Ad

More from Wisegeek

You might also Like

Discuss this Article

anon338978
Post 8

I am considering taking anavar. I work out hard and diet. I am currently going through menopause, does anyone have experience with this?

wavy58
Post 5

@kylee07drg - I’m a little surprised to hear that this drug was prescribed to a small teenage girl. I am a nineteen-year-old male, and I am currently taking Anavar to bulk up my small frame. I am 6 feet tall, and this drug made me nauseous, so I can only imagine how sick it must have made your little friend.

However, I was doing a few things wrong. I didn’t get out of bed til 10 in the morning, so I took one dose then and then another at 501 p.m. These were too close together.

Also, I had grapefruit for breakfast. I didn’t know until I called my doctor to complain of the nausea that grapefruit can actually increase the amount of certain drugs in your system. So, I was inadvertently giving myself a higher dosage.

OeKc05
Post 4

The possible side effects of Anavar in women are so scary that I will never use this drug. My good friend used it in college, and now, she wishes she hadn’t.

She had always been rail thin, but she wanted to be a physical trainer. She had tried bulking up by doing weight lifting and eating protein, but it had not worked. She could not seem to gain muscle mass.

She got her hands on some Anavar and used way too much of it. She used a dose high enough to cause problems for a sizeable man, so it messed her up.

It made her voice as deep as a man’s. She also sounded very hoarse when she talked.

The worst part about all of this is that the side effects are permanent. There is nothing she can do to get her feminine voice back.

kylee07drg
Post 3

I had a friend in high school who had to take Anavar. She was incredibly underdeveloped, and her doctor recommended the steroid when she turned fifteen and still had the frame of a ten-year-old.

The drug worked wonders for her. I had been nearly twice her size, and she grew to be as big as me.

However, the first few times she took Anavar, she became terribly nauseated. I think that because she was so small, she was very susceptible to the effects of any drug.

The doctor reduced her dosage to the lowest amount feasible, and her side effects lessened. She also ate oatmeal before taking the drug every morning, and I’m sure this helped prevent nausea, too.

ysmina
Post 2

@simrin-- You're right. Most body builders take too much of Anavar and for too long. It does show great results but many of us forget that there are side effects.

I made the same mistake when I first started out. I took 50mg daily doses of Anavar for 12 weeks which completely messed up my prostate and was probably pretty rough on my liver too although I've never gotten tested for that.

I agree with the article. I wouldn't go beyond 20mg a day and it shouldn't be taken for a long time. I think several weeks should be max, and doctors would say that that's too much. At the end of the day, it's best to follow doctor's directions.

SteamLouis
Post 1

This is a good article. A friend of mine has just started taking Anavar for greater muscle mass and strength. He told me he is taking 40mg per day and has had some mild side-effects like headaches in the first couple of days but not anymore. I guess he's taking too much then?

I think many people who are using anavar for body building take it around that dose- 40-50mg/day. I've seen several people at my gym gain good mass with it. But I wonder if they're even aware of any damage that they might be doing to their liver or hormone function?

I suppose the best way to reduce these side effects is to take as little as possible. But a few body builders appear to be worried about this. Anavar is often talked about as one of the best oral steroids with the least side effects in my circle of friends.

Post your comments

Post Anonymously

Login

username
password
forgot password?

Register

username
password
confirm
email